Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 30075
2n Positive Periodic Solutions to n Species Non-autonomous Lotka-Volterra Competition Systems with Harvesting Terms

Authors: Yongkun Li, Kaihong Zhao

Abstract:

By using Mawhin-s continuation theorem of coincidence degree theory, we establish the existence of 2n positive periodic solutions for n species non-autonomous Lotka-Volterra competition systems with harvesting terms. An example is given to illustrate the effectiveness of our results.

Keywords: Positive periodic solutions, Lotka-Volterra competition system, coincidence degree, harvesting term.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1332130

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 924

References:


[1] Z. Ma, Mathematical modelling and studing on species ecology, Education Press, Hefei, 1996 (in Chinese).
[2] Horst R. Thieme, Mathematics in Population Biology, In: Princeton Syries in Theoretial and Computational Biology, Princeton University Press, Princeton, NJ, 2003.
[3] R. Gaines, J. Mawhin, Coincidence Degree and Nonlinear Differetial Equitions, Springer Verlag, Berlin, 1977.
[4] Y. Chen, Multiple periodic solutions of delayed predator-prey systems with type IV functional responses, Nonlinear Anal. Real World Appl. 5(2004) 45-53.
[5] Q. Wang, B. Dai, Y. Chen, Multiple periodic solutions of an impulsive predator-prey model with Holling-type IV functional response, Math. Comput. Modelling 49 (2009) 1829-1836.
[6] D. Hu, Z. Zhang, Four positive periodic solutions to a Lotka-Volterra cooperative system with harvesting terms, Nonlinear Anal. Real World Appl. 11 (2010) 1115-1121.
[7] Y. Li, Y. Kuang, Periodic solutions of periodic delay Lotka-Volterra equations and systems, J. Math. Anal. Appl. 255 (2001) 260-280.